# SDR AALA202003079010

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 70,954 hours, 27,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS SHOWED 2 EMERGENCY POWER SUPPLY UNIT BATTERIES BAD, RIGHTHAND EMERGENCY AND RIGHTHAND AFT. MAINTENANCE REPLACED 1 EMERGENCY POWER SUPPLY UNIT BATTERY AT RIGHTHAND EMERGENCY (SEE AALA202003079009) AND 1 EMERGENCY POWER SUPPLY UNIT BATTERY AT RIGHTHAND AFT.
